# SDR COMA9610130

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120168
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Hose
- Part number: PE200732
- Condition: Loose
- Location: Center Wing
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

LEFT BLEED AIR DUCT LEAK WARNING CAME ON SHORTLY AFTER TAKEOFF.  ENGINE WAS SECURED AND ACFT DIVERTED BACK TO FIELD.  TIGHTENED LOOSE VENT LINE ON DE-ICE SYSTEM PRESSURE REGULATOR.
